The limits of liberalism, and the limits of critique

Favell, A orcid.org/0000-0001-5801-6847 (2017) The limits of liberalism, and the limits of critique. British Journal of Sociology, 68 (2). pp. 372-377. ISSN 0007-1315

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © London School of Economics and Political Science 2017. This is the peer reviewed version of the following article: Favell, A. (2017), The limits of liberalism, and the limits of critique. The British Journal of Sociology, 68: 372–377. doi:10.1111/1468-4446.12260_3, which has been published in final form at https://doi.org/10.1111/1468-4446.12260_3. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 5 June 2017
  • Accepted: 25 April 2017
  • Published (online): 5 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Sociology and Social Policy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 May 2017 11:58
Last Modified: 05 Jun 2019 00:40
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/1468-4446.12260_3

Share / Export

Statistics